# SDR S9H2010F00001

- Difficulty date: August 5, 2009
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N548SA
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5167
- Engine: Allsn 250C20
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 0380720508
- Condition: Unserviceable
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

RT ENGINE FLAMED OUT WHILE IN FLIGHT, AUTO RE-LIGHT, RE-ENGAGED THEN FLAMED OUT AGAIN, PERFORMED EP IAW POH.  R & R ENGINE FUEL FILTER, BLED FUEL SYS AT BOOST PUMP AND FUEL NOZZLE.
